Volgen
Christopher Hoffman
Christopher Hoffman
Professor of Mathematics, University of Washington
Geverifieerd e-mailadres voor math.washington.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
The fundamental group of random 2-complexes
E Babson, C Hoffman, M Kahle
Journal of the American Mathematical Society 24 (1), 1-28, 2011
992011
Anomalous heat-kernel decay for random walk among bounded random conductances
N Berger, M Biskup, CE Hoffman, G Kozma
Annales de l'IHP ProbabilitÚs et statistiques 44 (2), 374-392, 2008
972008
Spectral gaps of random graphs and applications
C Hoffman, M Kahle, E Paquette
International Mathematics Research Notices 2021 (11), 8353-8404, 2021
91*2021
Geodesics in first passage percolation
C Hoffman
892008
Coexistence for Richardson type competing spatial growth models
C Hoffman
842005
A stable marriage of Poisson and Lebesgue
C Hoffman, AE Holroyd, Y Peres
802006
Mixing times of the biased card shuffling and the asymmetric exclusion process
I Benjamini, N Berger, C Hoffman, E Mossel
Transactions of the American Mathematical Society 357 (8), 3013-3029, 2005
752005
Recurrence and transience for the frog model on trees
C Hoffman, T Johnson, M Junge
552017
Non-uniqueness for specifications in
N Berger, C Hoffman, V Sidoravicius
Ergodic Theory and Dynamical Systems 38 (4), 1342-1352, 2018
46*2018
Pattern‐avoiding permutations and Brownian excursion part I: Shapes and fluctuations
C Hoffman, D Rizzolo, E Slivken
Random Structures & Algorithms 50 (3), 394-419, 2017
44*2017
From transience to recurrence with Poisson tree frogs
C Hoffman, T Johnson, M Junge
422016
Uniform endomorphisms which are isomorphic to a Bernoulli shift
C Hoffman, D Rudolph
Annals of mathematics, 79-101, 2002
422002
omega-Periodic graphs
I Benjamini, C Hoffman
arXiv preprint math/0308092, 2003
412003
is not standard
D Heicklen, C Hoffman
Ergodic Theory and Dynamical Systems 18 (4), 875-878, 1998
381998
The Threshold for Integer Homology in Random d-Complexes
C Hoffman, M Kahle, E Paquette
Discrete & Computational Geometry 57, 810-823, 2017
36*2017
Return probabilities of a simple random walk on percolation clusters
D Heicklen, C Hoffman
332005
Random coalescing geodesics in first-passage percolation
D Ahlberg, C Hoffman
arXiv preprint arXiv:1609.02447, 2016
322016
Entropy and dyadic equivalence of random walks on a random scenery
D Heicklen, C Hoffman, DJ Rudolph
Advances in Mathematics 156 (2), 157-179, 2000
322000
Rational maps are d-adic Bernoulli
D Heicklen, C Hoffman
Annals of mathematics, 103-114, 2002
312002
Nonexistence of bigeodesics in integrable models of last passage percolation
R Basu, C Hoffman, A Sly
arXiv preprint arXiv:1811.04908, 2018
302018
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20